Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

   
 

 

Irregular primes to 163 million


Authors: J. P. Buhler and D. Harvey
Journal: Math. Comp. 80 (2011), 2435-2444
MSC (2010): Primary 11Y40; Secondary 11R18
DOI: https://doi.org/10.1090/S0025-5718-2011-02461-0
Published electronically: January 20, 2011
MathSciNet review: 2813369
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute all irregular primes less than 163 577 856. For all of these primes we verify that the Kummer-Vandiver conjecture holds and that the $ \lambda$-invariant is equal to the index of irregularity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Y40, 11R18

Retrieve articles in all journals with MSC (2010): 11Y40, 11R18


Additional Information

J. P. Buhler
Affiliation: Center for Communications Research, 4230 Westerra Ct., San Diego, California 92121
Email: buhler@ccrwest.org

D. Harvey
Affiliation: Courant Institute of Mathematical Sciences, New York University, 251 Mercer St, New York, New York 10012
Email: dmharvey@cims.nyu.edu

DOI: https://doi.org/10.1090/S0025-5718-2011-02461-0
Received by editor(s): March 3, 2010
Received by editor(s) in revised form: June 18, 2010
Published electronically: January 20, 2011
Article copyright: © Copyright 2011 by the authors